Publications

These publications are managed in Infoscience. To add new publications, go to https://infoscience.epfl.ch/youraccount/login?ln=fr&referer=http://infoscience.epfl.ch/submit?ln=fr

 

Please enter your keywords or author names for searching the Infoscience database for our publications. You can also search a 3-digit number between square brackets (i.e. [024]) to find the corresponding publication from Professor Pach’s list number.

 

The publications in the same order as before at NYU.
 

P. Frankl; A. Kupavskii : Counting Intersecting and Pairs of Cross-Intersecting Families; Combinatorics Probability & Computing. 2018. DOI : 10.1017/S0963548317000529.
A. Lin; M. Makhul; H. N. Mojarrad; J. Schicho; K. Swanepoel et al. : On Sets Defining Few Ordinary Circles; Discrete & Computational Geometry. 2018. DOI : 10.1007/s00454-017-9885-8.
M. Kano; J. Kyncl : The hamburger theorem; Computational Geometry-Theory And Applications. 2018. DOI : 10.1016/j.comgeo.2017.06.012.
J. Pach; L. A. Szekely; C. D. Toth; G. Toth : Note on k-planar crossing numbers. 2018. Workshop on Exact Crossing Numbers, Amer Inst Math, Palo Alto, CA, APR 28-MAY 02, 2014. p. 2-6. DOI : 10.1016/j.comgeo.2017.06.015.
M. Sharir; S. Smorodinsky; C. Valculescu; F. De Zeeuw : Distinct distances between points and lines; Computational Geometry-Theory And Applications. 2018. DOI : 10.1016/j.comgeo.2017.10.008.
P. Frankl; A. Meir; J. Pach : Decomposition of a Cube into Nearly Equal Smaller Cubes; American Mathematical Monthly. 2017. DOI : 10.4169/amer.math.monthly.124.10.895.
G. M. Ivanov : Hypomonotonicity of the Normal Cone and Proximal Smoothness; Journal Of Convex Analysis. 2017.
S. H. Nassajianmojarrad / J. Pach (Dir.) : On some algebraic and extremal problems in discrete geometry. Lausanne, EPFL, 2017. DOI : 10.5075/epfl-thesis-8115.
A. C. Vâlculescu / J. Pach (Dir.) : Algebraic and topological methods in combinatorics. Lausanne, EPFL, 2017. DOI : 10.5075/epfl-thesis-7855.
P. Frankl; A. Kupavskii : Families with no s pairwise disjoint sets; Journal Of The London Mathematical Society-Second Series. 2017. DOI : 10.1112/jlms.12041.
P. Frankl; A. Kupavskii : Uniform s-Cross-Intersecting Families; Combinatorics Probability & Computing. 2017. DOI : 10.1017/S0963548317000062.
G. Ivanov; H. Martini : New Moduli For Banach Spaces; Annals Of Functional Analysis. 2017. DOI : 10.1215/20088752-2017-0001.
A. E. Holmsen; J. Kyncl; C. Valculescu : Near equipartitions of colored point sets; Computational Geometry-Theory And Applications. 2017. DOI : 10.1016/j.comgeo.2017.05.001.
R. Fulek; H. N. Mojarrad; M. Naszódi; J. Solymosi; S. U. Stich et al. : On the existence of ordinary triangles; Computational Geometry. 2017. DOI : 10.1016/j.comgeo.2017.07.002.
J. Fox; J. Pach; A. Sheffer; A. Suk; J. Zahl : A semi-algebraic version of Zarankiewicz's problem; Journal Of The European Mathematical Society. 2017. DOI : 10.4171/Jems/705.
A. Kupavskii; J. Pach : From Tarski's Plank Problem to Simultaneous Approximation; American Mathematical Monthly. 2017. DOI : 10.4169/amer.math.monthly.124.6.494.
V. T. Pham / J. Pach (Dir.) : Erdos Distinct Distances Problem and Extensions over Finite Spaces. Lausanne, EPFL, 2017. DOI : 10.5075/epfl-thesis-7787.
N. D. Phuong; T. Pham; L. A. Vinh : Incidences between points and generalized spheres over finite fields and related problems; Forum Mathematicum. 2017. DOI : 10.1515/forum-2015-0024.
D. H. Pham; T. Pham; L. A. Vinh : An improvement on the number of simplices in F-q(d); Discrete Applied Mathematics. 2017. DOI : 10.1016/j.dam.2016.12.023.
P. Frankl; A. Kupavskii : A size-sensitive inequality for cross-intersecting families; European Journal Of Combinatorics. 2017. DOI : 10.1016/j.ejc.2017.01.004.
M. Lason; M. Michalek : Non-Normal Very Ample Polytopes - Constructions and Examples; Experimental Mathematics. 2017. DOI : 10.1080/10586458.2015.1128370.
A. B. Kupavskii; A. A. Polyanskii : On Simplices in Diameter Graphs in R-4; Mathematical Notes. 2017. DOI : 10.1134/S000143461701031X.
T. Pham; M. Tait; C. Timmons; V. Le Anh : A Szemeredi-Trotter type theorem, sum-product estimates in finite quasifields, and related results; Journal Of Combinatorial Theory Series A. 2017. DOI : 10.1016/j.jcta.2016.11.003.
A. J. Ruiz-Vargas : Many disjoint edges in topological graphs; Computational Geometry-Theory And Applications. 2017. DOI : 10.1016/j.comgeo.2016.11.003.
D. H. Do; V. T. Pham : Distinct distances on regular varieties over finite fields; Journal Of Number Theory. 2017. DOI : 10.1016/j.jnt.2016.10.003.
J. Pach; F. De Zeeuw : Distinct Distances on Algebraic Curves in the Plane; Combinatorics Probability & Computing. 2017. DOI : 10.1017/S0963548316000225.
Q. H. Le; V. T. Pham; A. V. Le : Conditional expanding bounds for two-variable functions over finite valuation rings; European Journal Of Combinatorics. 2017. DOI : 10.1016/j.ejc.2016.09.009.
J. Fox; J. Pach; A. Suk : A Polynomial Regularity Lemma For Semialgebraic Hypergraphs And Its Applications In Geometry And Property Testing; Siam Journal On Computing. 2016. DOI : 10.1137/15M1007355.
L. Arge; J. Pach : Special Issue: 31st Annual Symposium on Computational Geometry Foreword; Discrete & Computational Geometry. 2016. DOI : 10.1007/s00454-016-9826-y.
O. E. Raz; M. Sharir; F. De Zeeuw : Polynomials Vanishing On Cartesian Products: The Elekes-Szabo Theorem Revisited; Duke Mathematical Journal. 2016. DOI : 10.1215/00127094-3674103.
C. Valculescu; F. De Zeeuw : Distinct Values Of Bilinear Forms On Algebraic Curves; Contributions To Discrete Mathematics. 2016.
J. Pach; D. Palvolgyi : Unsplittable Coverings in the Plane. 2016. 41st International Workshop on Graph-Theoretic Concepts in Computer Science (WG), Garching, GERMANY, JUN 17-19, 2015. p. 281-296. DOI : 10.1007/978-3-662-53174-7_20.
A. Kupavskii; J. Pach : Simultaneous Approximation of Polynomials. 2016. 18th Japan Conference on Discrete and Computational Geometry and Graphs (JCDCG2), Kyoto Univ, Kyoto, JAPAN, SEP 14-16, 2015. p. 193-203. DOI : 10.1007/978-3-319-48532-4_17.
J. Pach; D. Palvolgyi : Unsplittable coverings in the plane; Advances In Mathematics. 2016. DOI : 10.1016/j.aim.2016.07.011.
J. Pach; N. Rubin; G. Tardos : On the Richter-Thomassen Conjecture about Pairwise Intersecting Closed Curves; Combinatorics Probability & Computing. 2016. DOI : 10.1017/S0963548316000043.
T. Boys; C. Valculescu; F. De Zeeuw : On The Number Of Ordinary Conics; Siam Journal On Discrete Mathematics. 2016. DOI : 10.1137/15M1050641.
B. Lund; A. Sheffer; F. De Zeeuw : Bisector Energy and Few Distinct Distances; Discrete & Computational Geometry. 2016. DOI : 10.1007/s00454-016-9783-5.
A. Kupavskii : The number of double-normals in space; Discrete & Computational Geometry. 2016. DOI : 10.1007/s00454-016-9804-4.
Z. Langi; M. Naszodi; J. Pach; G. Tardos; G. Toth : Separation with restricted families of sets; Journal Of Combinatorial Theory Series A. 2016. DOI : 10.1016/j.jcta.2016.06.002.
A. Sheffer; J. Zahl; F. De Zeeuw : Few distinct distances implies no heavy lines or circles; Combinatorica. 2016. DOI : 10.1007/s00493-014-3180-6.
G. Ambrus; I. Barany; V. Grinberg : Small subset sums; Linear Algebra And Its Applications. 2016. DOI : 10.1016/j.laa.2016.02.035.
A. Kupavskii : On random subgraphs of Kneser and Schrijver graphs; Journal Of Combinatorial Theory Series A. 2016. DOI : 10.1016/j.jcta.2016.02.003.
N. H. Mustafa; J. Pach : On the Zarankiewicz problem for intersection hypergraphs; Journal Of Combinatorial Theory Series A. 2016. DOI : 10.1016/j.jcta.2016.02.001.
H. N. Mojarrad; G. Vlachos : An Improved Upper Bound for the ErdAs-Szekeres Conjecture; Discrete & Computational Geometry. 2016. DOI : 10.1007/s00454-016-9791-5.
A. J. Ruiz Vargas / J. Pach (Dir.) : Simple topological graphs. Lausanne, EPFL, 2016. DOI : 10.5075/epfl-thesis-6889.
A. J. Ruiz-Vargas; A. Suk; C. D. Toth : Disjoint edges in topological graphs and the tangled-thrackle conjecture; European Journal Of Combinatorics. 2016. DOI : 10.1016/j.ejc.2015.07.004.
J. Pach; B. Walczak : Decomposition of Multiple Packings with Subquadratic Union Complexity; Combinatorics Probability & Computing. 2016. DOI : 10.1017/S0963548315000280.
R. Fulek; J. Kynčl; I. Malinović; D. Pálvölgyi : Clustered planarity testing revisited; The Electronic Journal of Combinatorics. 2015.
M. Lason : Obstacles For Splitting Multidimensional Necklaces; Proceedings Of The American Mathematical Society. 2015. DOI : 10.1090/proc/12611.
R. J. Kang; J. Pach; V. Patel; G. Regts : A Precise Threshold For Quasi-Ramsey Numbers; Siam Journal On Discrete Mathematics. 2015. DOI : 10.1137/14097313X.
Z. Abel; R. Connelly; S. Eisenstat; R. Fulek; F. Moric et al. : Free Edge Lengths in Plane Graphs; Discrete & Computational Geometry. 2015. DOI : 10.1007/s00454-015-9704-z.
F. Moric; J. Pach : Remarks on Schur's conjecture; Computational Geometry-Theory And Applications. 2015. DOI : 10.1016/j.comgeo.2014.10.007.
R. Karasev; J. Kyncl; P. Patak; Z. Patakova; M. Tancer : Bounds for Pach's Selection Theorem and for the Minimum Solid Angle in a Simplex; Discrete & Computational Geometry. 2015. DOI : 10.1007/s00454-015-9720-z.
J. Pach; G. Tardos : Cross-Intersecting Families of Vectors; Graphs And Combinatorics. 2015. DOI : 10.1007/s00373-015-1551-4.
J. Pach; K. J. Swanepoel : Double-Normal Pairs In Space; Mathematika. 2015. DOI : 10.1112/S0025579314000217.
J. Kyncl; J. Pach; R. Radoicic; G. Toth : Saturated simple and k-simple topological graphs; Computational Geometry-Theory And Applications. 2015. DOI : 10.1016/j.comgeo.2014.10.008.
A. J. Ruiz-Vargas : Empty Triangles in Complete Topological Graphs; Discrete & Computational Geometry. 2015. DOI : 10.1007/s00454-015-9671-4.
J. Fox; A. Grinshpun; J. Pach : The Erdos-Hajnal conjecture for rainbow triangles; Journal Of Combinatorial Theory Series B. 2015. DOI : 10.1016/j.jctb.2014.09.005.
T. Krawczyk; B. Walczak : Coloring Relatives of Interval Overlap Graphs via On-line Games. 2014. 41st International Colloquium on Automata, Languages and Programming, Copenhagen, DENMARK, JUL 08-11, 2014. p. 738-750.
M. Lason; P. Micek; N. Streib; W. T. Trotter; B. Walczak : An extremal problem on crossing vectors; Journal Of Combinatorial Theory Series A. 2014. DOI : 10.1016/j.jcta.2014.07.009.
D. Conlon; J. Fox; J. Pach; B. Sudakov; A. Suk : Ramsey-Type Results For Semi-Algebraic Relations; Transactions Of The American Mathematical Society. 2014.
M. Lason; P. Micek; A. Pawlik; B. Walczak : Coloring Intersection Graphs of Arc-Connected Sets in the Plane; Discrete & Computational Geometry. 2014. DOI : 10.1007/s00454-014-9614-5.
A. A. Bock; Y. Faenza; C. Moldenhauer; A. J. Ruiz Vargas : Solving the stable set problem in terms of the odd cycle packing number. 2014. IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science, India International Centre, New Delhi, December 15–17, 2014.
A. Kupavskii : Diameter Graphs in R-4; Discrete & Computational Geometry. 2014. DOI : 10.1007/s00454-014-9581-x.
N. Alon; A. Kupavskii : Two notions of unit distance graphs; Journal Of Combinatorial Theory Series A. 2014. DOI : 10.1016/j.jcta.2014.02.006.
G. Ambrus; K. J. Boeroeczky : Stability Results For The Volume Of Random Simplices; American Journal Of Mathematics. 2014.
D. Kressner; M. M. Pandur; M. Shao : An indefinite variant of LOBPCG for definite matrix pencils; Numerical Algorithms. 2014. DOI : 10.1007/s11075-013-9754-3.
J. Fox; J. Pach : Applications of a New Separator Theorem for String Graphs; Combinatorics, Probability and Computing. 2014. DOI : 10.1017/S0963548313000412.
R. Glebov; T. Szabó; G. Tardos : Conflict-Free Colouring of Graphs; Combinatorics, Probability and Computing. 2014. DOI : 10.1017/S0963548313000540.
L. Csirmaz; P. Ligeti; G. Tardos : Erdős–Pyber Theorem for Hypergraphs and Secret Sharing; Graphs and Combinatorics. 2014. DOI : 10.1007/s00373-014-1448-7.
J. Pach; F. De Zeeuw : Distinct distances on algebraic curves in the plane. 2014. Annual Symposium, Kyoto, Japan, 08-11 06 2014. p. 549-557. DOI : 10.1145/2582112.2582135.
E. Ackerman; J. Fox; J. Pach; A. Suk : On grids in topological graphs; Computational Geometry-Theory And Applications. 2014. DOI : 10.1016/j.comgeo.2014.02.003.
E. Ackerman; J. Pach; R. Pinchasi; R. Radoicic; G. Toth : A note on coloring line arrangements; Electronic Journal Of Combinatorics. 2014.
A. Pawlik; J. Kozik; T. Krawczyk; M. Lason; P. Micek et al. : Triangle-free intersection graphs of line segments with large chromatic number; Journal Of Combinatorial Theory Series B. 2014. DOI : 10.1016/j.jctb.2013.11.001.
A. Dumitrescu; M. Jiang; J. Pach : Opaque Sets; Algorithmica. 2014. DOI : 10.1007/s00453-012-9735-2.
F. Morić / J. Pach (Dir.) : Etudes on Repeated Distances. Lausanne, EPFL, 2014. DOI : 10.5075/epfl-thesis-6111.
K. Knauer; P. Micek; B. Walczak : Outerplanar graph drawings with few slopes; Computational Geometry-Theory And Applications. 2014. DOI : 10.1016/j.comgeo.2014.01.003.
A. Glazyrin; F. Moric : Upper bounds for the perimeter of plane convex bodies; Acta Mathematica Hungarica. 2014. DOI : 10.1007/s10474-013-0350-8.
G. Nivasch; J. Pach; G. Tardos : The visible perimeter of an arrangement of disks; Computational Geometry-Theory And Applications. 2014. DOI : 10.1016/j.comgeo.2013.08.006.
I. Barany; J. Pach : Homogeneous selections from hyperplanes; Journal Of Combinatorial Theory Series B. 2014. DOI : 10.1016/j.jctb.2013.10.001.
F. Morić; J. Pach : Two and a half billion years of distance research; Geombinatorics. 2013.
J. Pach : The Beginnings of Geometric Graph Theory; Erdős Centennial. 2013. DOI : 10.1007/978-3-642-39286-3_17.
D. Conlon; J. Fox; J. Pach; B. Sudakov; A. Suk : Ramsey-type results for semi-algebraic relations; Proc. 29th Annual ACM Symposium on Computational Geometry (SoCG 2013),. 2013.
F. Morić; J. Pach : Large simplices determined by finite point sets; Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry. 2013. DOI : 10.1007/s13366-012-0126-2.
A. Suk; B. Walczak : New Bounds on the Maximum Number of Edges in k-Quasi-Planar Graphs. 2013. p. 95-106. DOI : 10.1007/978-3-319-03841-4_9.
T. Krawczyk; A. Pawlik; B. Walczak : Coloring Triangle-Free Rectangular Frame Intersection Graphs with O(loglogn) Colors; Graph-Theoretic Concepts in Computer Science. 2013. DOI : 10.1007/978-3-642-45043-3_29.
R. Schwartz; J. Solymosi; F. De Zeeuw : Extensions of a result of Elekes and Rónyai; Journal of Combinatorial Theory, Series A. 2013. DOI : 10.1016/j.jcta.2013.06.004.
G. Di Battista; F. Frati; J. Pach : On The Queue Number Of Planar Graphs; Siam Journal On Computing. 2013. DOI : 10.1137/130908051.
J. Pach; G. Tardos : The Range of a Random Walk on a Comb; Electronic Journal Of Combinatorics. 2013.
R. Fulek; B. Keszegh; F. Moric; I. Uljarevic : On Polygons Excluding Point Sets; Graphs And Combinatorics. 2013. DOI : 10.1007/s00373-012-1221-8.
J. Pach; G. Tardos : Tight Lower Bounds For The Size Of Epsilon-Nets; Journal Of The American Mathematical Society. 2013.
A. Pawlik; J. Kozik; T. Krawczyk; M. Lason; P. Micek et al. : Triangle-Free Geometric Intersection Graphs with Large Chromatic Number; Discrete & Computational Geometry. 2013. DOI : 10.1007/s00454-013-9534-9.
B. Keszegh; J. Pach; D. Palvoelgyi : Drawing Planar Graphs Of Bounded Degree With Few Slopes; Siam Journal On Discrete Mathematics. 2013. DOI : 10.1137/100815001.
F. Moric : Small distances in convex polygons; Discrete Mathematics. 2013. DOI : 10.1016/j.disc.2013.05.007.
J. Pach; G. Toth : Monochromatic empty triangles in two-colored point sets; Discrete Applied Mathematics. 2013. DOI : 10.1016/j.dam.2011.08.026.
J. Fox; J. Pach; A. Suk : THE NUMBER OF EDGES IN k-QUASI-PLANAR GRAPHS; Siam Journal On Discrete Mathematics. 2013. DOI : 10.1137/110858586.
A. J. Ruiz-Vargas : Tangles and Degenerate Tangles. 2013. DOI : 10.1007/978-3-642-36763-2.
G. Nivasch; J. Pach; G. Tardos : The Visible Perimeter of an Arrangement of Disks. 2013. Graph Drawing 2012. p. 364-375. DOI : 10.1007/978-3-642-36763-2_33.
G. Nivasch; J. Pach; R. Pinchasi; S. Zerbib : The number of distinct distances from a vertex of a convex polygon; Journal of Computational Geometry, 4:1-12, 2013. 2012.
M. Kreveld; M. Löffler; J. Pach : How Many Potatoes Are in a Mesh?. 2012. p. 166-176. DOI : 10.1007/978-3-642-35261-4_20.